top

Guarded fragments with constants

B. ten Cate and M. Franceschet. Guarded fragments with constants. Journal of Logic, Language and Information, 14(3):281–288, 2005.

Download: [pdf] 

Abstract:

(unavailable)

BibTeX: (download)

@ARTICLE{tencate2005guarded,
  author = {B. ten Cate and M. Franceschet},
  title = {Guarded fragments with constants},
  journal = {Journal of Logic, Language and Information},
  year = {2005},
  volume = {14},
  pages = {281--288},
  number = {3},
}

Generated by bib2html.pl (written by Patrick Riley ) on Mon Aug 10, 2009 14:52:33